Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

I am seriously considering asking my doctor to go on accutane, but am a litle freaked out by all the side affects. I am currently on Dianette and have been using on and off for a number of years now. I dont know if you can build a resilience to this medication, but i'm just finding it less affective............or maybe i'm just impatient I dont know, but I'm finding this very hard to cope these days. At 23 i just want to worry about norml adult things not how the hell I'm going to disguise my face everyday.

Sorry just had a little rant there. My question is for people that have taken accutane, what were your experiences? Did it clear you up pretty fast? Was it worth the side affects? and how many of you had hair thinning...? (this side affect worries me the most!!!!!!!!!)

any response would be greatly appreciated!!!

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×